Optical solitons for Kudryashov’s model: undetermined coefficients with Jacobi’s elliptic functions

Abdullah Sonmezoglu, Mehmet Ekici, Anjan Biswas*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This paper recovers solitons solutions with Kudryashov’s proposed law of refractive index having quadruple power-law of nonlinear refractive index. The method of undetermined coefficients is the integration algorithm where the starting hypotheses are Jacobi's elliptic functions. A full spectrum of soliton solutions are recovered when the modulus of ellipticit y approaches unity.

Original languageEnglish
Pages (from-to)243-247
Number of pages5
JournalOptoelectronics and Advanced Materials, Rapid Communications
Volume16
Issue number5-6
Publication statusPublished - 1 May 2022
Externally publishedYes

Keywords

  • Jacobi ansatz
  • Kudryashov
  • Solitons

Fingerprint

Dive into the research topics of 'Optical solitons for Kudryashov’s model: undetermined coefficients with Jacobi’s elliptic functions'. Together they form a unique fingerprint.

Cite this